Couldn't find what you looking for?

TRY OUR SEARCH!

My diabetic mum is constantly experiencing unusual amount of sweating (now is the cold winter in China). Why? and what to do with that?

and she is now on low dose of metformin. My father has told me that she has a little low blood sugar. So Do you think the maintenance treatment of metformin is necessary when she has a little low blood sugar?

Besides, she is also taking lithium and clozapine for bipolar disorder. But I don't think the unusual amount of sweating is due to them.

I am really poorly educated on diabetics, so pls give me an explanation as detailed as possible:) sincerely thank you in advance:)

From someone anxious in China


the over-sweating is unusually from my mother's face, head...

if you have any answers, pls email me at zhaobaoqing176 AT yahoo.com.cn, coz this site is not easily accesible at my home


**email allowed by admin**

Loading...

Sweating is a sign of low blood sugar. The blood sugar should not get too low to cause hypoglycemia. Hypoglycemia may occur when a meal is skipped, after exercising too long, drinking alcohol, or if under stress.

She should report the symptoms to her doc and then the doc will decide whether to change the dosage of metformin or put her on another medication.

Beside hypoglycemia, other conditions can cause sweating in diabetics like flu, gallstones, kidney disease, heart disease and tuberculosis.
Reply

Loading...